Open Access
Translator Disclaimer
December, 2017 Nonlinear Stability of Traveling Waves in a Monostable Epidemic Model with Delay
Xin Wu, Zhaohai Ma, Rong Yuan
Taiwanese J. Math. 21(6): 1381-1411 (December, 2017). DOI: 10.11650/tjm/8048


This paper is concerned with the nonlinear stability of traveling waves of a delayed monostable epidemic model with quasi-monotone condition. We prove that the traveling wave front is exponentially stable by means of the weighted-energy method and the comparison principle to perturbation in some exponentially weighted $L^{\infty}$ spaces, when the difference between initial data and traveling wave front decays exponentially as $x \to -\infty$, but the initial data can be suitable large in other locations. Finally, we present two examples to support our theoretical results.


Download Citation

Xin Wu. Zhaohai Ma. Rong Yuan. "Nonlinear Stability of Traveling Waves in a Monostable Epidemic Model with Delay." Taiwanese J. Math. 21 (6) 1381 - 1411, December, 2017.


Received: 13 October 2016; Revised: 19 March 2017; Accepted: 27 March 2017; Published: December, 2017
First available in Project Euclid: 17 August 2017

zbMATH: 06871374
MathSciNet: MR3732911
Digital Object Identifier: 10.11650/tjm/8048

Primary: 34K30 , 35B40 , 35R10 , 58D25

Keywords: delayed reaction diffusion system , stability , Traveling waves , weighted energy method

Rights: Copyright © 2017 The Mathematical Society of the Republic of China


Vol.21 • No. 6 • December, 2017
Back to Top